Open Access
Translator Disclaimer
June 2008 Data-driven Sobolev tests of uniformity on compact Riemannian manifolds
P. E. Jupp
Ann. Statist. 36(3): 1246-1260 (June 2008). DOI: 10.1214/009053607000000541

Abstract

Data-driven versions of Sobolev tests of uniformity on compact Riemannian manifolds are proposed. These tests are invariant under isometries and are consistent against all alternatives. The large-sample asymptotic null distributions are given.

Citation

Download Citation

P. E. Jupp. "Data-driven Sobolev tests of uniformity on compact Riemannian manifolds." Ann. Statist. 36 (3) 1246 - 1260, June 2008. https://doi.org/10.1214/009053607000000541

Information

Published: June 2008
First available in Project Euclid: 26 May 2008

zbMATH: 1360.62218
MathSciNet: MR2418656
Digital Object Identifier: 10.1214/009053607000000541

Subjects:
Primary: 62F03 , 62F05 , 62H11

Keywords: consistency , directional statistics , Invariance , penalized score test

Rights: Copyright © 2008 Institute of Mathematical Statistics

JOURNAL ARTICLE
15 PAGES


SHARE
Vol.36 • No. 3 • June 2008
Back to Top